Home

Quick Links

Search

 

Found publications: 9 result(s)


1 to 9 of 9

Prospectivity of the Equatorial Conjugate Margins of Africa and South America
Publication date: 04 June 2012
DOI: 10.3997/2214-4609.20148768
Info: Extended abstract, pdf PDF (5.24Mb)
Language: English

The wave equation applied to migration
Journal name: Geophysical Prospecting
Issue: Vol 24, No 2, June 1976, pp. 380 - 399
DOI: 10.1111/j.1365-2478.1976.tb00934.x
Info: Article, pdf PDF (2.43Mb)
Language: English

Previous 1 Next